# SDR HEEA082412

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,477 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Knob
- Condition: Loose
- Location: Control Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL KNOB IS LOOSE AND CANNOT BE TIGHTENED. REPLACED 28V LIGHTS, DECAL, DISPLAY LENS AND TIGHTENED KNOB.  REPAIRED.  BENCH CHECK GOOD.
